# SDR CALA2018031200888

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 54,759 hours, 23,484 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID INGRESS INDICATION, LT ELEVATOR TOP COMPOSITE PANEL. REFERENCE TASK CARD; 3882190 17-5520-1, SRM 0 0 PB 101 & 55-21-11 PB 101) REPAIRED LT ELEVATOR AFFECTED AREAS IAW SRM 55-21-11-283-0 04 TABLE 6104 FLAGNOTE (6), SRM 55-21-11-300-005, AND SRM 51-77-13-911-001. REPAIRED SURFACE PROTECTION ON LT ELEVATOR AFFECTED AREAS IAW SRM 51-75-12-001, ER 5100R01017. ACCOMPLISHED WEIGHT CHECK OF LT ELEVATOR IAW CMM 55-21-15.
